Skip to Main Content
Skip Nav Destination

Magnets at the corners of polygons

Am. J. Phys. 65, 892–897 (1997)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • J. Cisternas
  • M. Navarro
  • S. Duarte
  • A. Concha
Chaos: An Interdisciplinary Journal of Nonlinear Science (2022) 32 (12)
  • Peter T. Haugen
  • Andrew D. P. Smith
  • Boyd F. Edwards
Chaos: An Interdisciplinary Journal of Nonlinear Science (2022) 32 (6)
  • Andrew D.P. Smith
  • Peter T. Haugen
  • Boyd F. Edwards
Journal of Magnetism and Magnetic Materials (2022) 549: 168991.
  • Mathias Kure
  • Marco Beleggia
  • Cathrine Frandsen
Journal of Applied Physics (2017) 122 (13)
  • Daniel R Stump
  • Gerald L Pollack
European Journal of Physics 19, 59 (1998)
Close Modal

or Create an Account

Close Modal
Close Modal